MAUDE Adverse Event Report: AMBU A/S AMBU BLUE SENSOR N; ECG ELECTRODES

AMBU A/S AMBU BLUE SENSOR N; ECG ELECTRODES
Model Number N-00-S/25
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to verify the reported failure on (adhesive seems too strong) from the returned samples.The customer returned an opened pouch of 15 electrodes for investigation.Visual inspection did not reveal any abnormalities.Peel ease test was performed on 2 electrodes, where their removal from backing cap was observed and no abnormalities was observed.Next, electrode peel force test was performed on 13 electrodes, where peel force is measured after 24 hour application.The results showed that all samples met the specifications.Review of production record did not reveal any deviation.The adhering raw material was investigated.The coa of the adhesive was reviewed, the faceside adhesion test and liner releasing-gram test showed that the lot was delivered within the specification.Further information obtained from the customer revealed that the electrodes were used for brainstem evoked response audiometry / auditory brainstem response measurements, while the intended use for blue sensor n electrodes is for ecg monitoring/measurements of the heart to investigate cardiac rate, rhythm and/or abnormalities.It has been concluded that the possible cause of the reported failure is due to within lot adhesion performance variation of certain spot of the adhesive material.No corrective action is required based on risk assessment.Production, technical team and quality control have been made aware of this feedback via quality alert.We will continue monitoring the market for similar complaints.
 
Event or Problem Description
The failure was reported from phoniatrics and pediatric audiology department.The customer stated that the electrodes can only be painfully removed from the skin.The adhesive seems too strong, as three children have developed open skin lesions.

Brand Name
AMBU BLUE SENSOR N
Common Device Name
ECG ELECTRODES
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69-b, lintang
bayan lepas 6, phase iv
penang, 11900
MY   11900
Manufacturer Contact
lenka vaculciakova
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key22384219
Report Number9610691-2025-00017
Device Sequence Number21023216
Product Code DRX
UDI-Device Identifier05707480022106
UDI-Public05707480022106
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2026
Device Model NumberN-00-S/25
Device Catalogue NumberN-00-S/25
Device Lot Number1000985202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown